Alert archive / Tennessee / Tornado Warnings in 2006

Tornado Warning 37, NWS Nashville, TN

April 7, 2006Humphreys County, Tennessee

NWS Nashville, TN issued this tornado warning at Apr 7, 2006, 1:11 PM CDT for Humphreys County, Tennessee. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2006, 1:11 PM CDT (18:11 UTC)
Expired
Apr 7, 2006, 1:45 PM CDT
In force
34 min
Issued by
NWS Nashville, TN
Area
Counties, with a storm outline in the text

County Humphreys County, TN

What was reported inside it

TimeReportWhereRemark
Apr 7, 1:30 PM CDTTSTM WND DMG6 Nne Waverly, TNSTRUCTURAL DAMAGE AT HWY 13 AND DEER CREEK RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 10:20 AM CDTTornado WatchSPC10 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.2 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2006-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2006-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-263 J/kg
Mixed-layer LCL
1050 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOHX 071811
TOROHX
TNC085-071845-
/O.NEW.KOHX.TO.W.0037.060407T1811Z-060407T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
111 PM CDT FRI APR 7 2006

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN HUMPHREYS COUNTY IN TENNESSEE
  THIS INCLUDES THE CITY OF WAVERLY

* UNTIL 145 PM CDT

* AT 108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES         
  NORTHWEST OF NEW JOHNSONVILLE...OR JUST NORTH OF CAMDEN...MOVING   
  EAST AT 45 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  WAVERLY BY 125 PM CDT
  MCEWEN BY 140 PM CDT

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
TENNESSEE. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CDT
FRIDAY EVENING FOR TENNESSEE.

LAT...LON 3620 8765 3620 8759 3616 8755 3605 8755
      3601 8798 3603 8800 3614 8790 3619 8794
      3621 8789 3624 8772

$$

13
1 follow-up statement
000 
WWUS54 KOHX 071823
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
122 PM CDT FRI APR 7 2006

TNC085-071845-
/O.CON.KOHX.TO.W.0037.000000T0000Z-060407T1845Z/
HUMPHREYS TN-
122 PM CDT FRI APR 7 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR NORTHERN
HUMPHREYS COUNTY...

AT 120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED JUST NORTHWEST OF  
WAVERLY...MOVING EAST AT 50 MPH. 

THIS TORNADO COULD MOVE ACROSS THE CITY OF WAVERLY...OR JUST BARELY 
NORTH OF WAVERLY. IF YOU LIVE IN THE WAVERLY AREA...SEEK SHELTER NOW 
WHILE YOU STILL CAN.

THE TORNADO WILL BE NEAR...
  MCEWEN BY 130 PM CDT

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3620 8765 3620 8759 3616 8755 3607 8755
      3606 8795 3614 8790 3619 8794 3624 8791
      3624 8772

$$
STEIGERWALDT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Apr 7, 9:15 AM CDT, 3 hours 56 minutes earlier.

Area forecast discussion, Apr 7, 9:15 AM CDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
915 AM CDT FRI APR 7 2006

.UPDATE...
SPC ALREADY TALKING ABOUT POSSIBLE WATCH WITH SUPERCELL
DEVELOPMENT ALREADY TAKING PLACE MEM AREA. LOOKING AT MORNING
SOUNDING AND PROGGED SOUNDINGS...ATMOSPHERE PRIMED FOR SEVERE
INCLUDING TORNADOES...

FROM 18Z-00Z TIME FRAME...

SWEAT INDEX 300+
TOTAL TOTALS 50+
LI -5 TO -10
CAPE INCREASING TO 2000+
0-3 KM HELICITIES 300+

&&

.PREV DISCUSSION... (ISSUED 219 AM CDT FRI APR 7 2006)

SHORT TERM...ALLS QUIET AT THE MOMENT, ALTHOUGH THE RADAR DOES
SHOW SOME LIGHT ACTIVITY OVER THE UPPER PLATEAU THIS HOUR.
OTHERWISE, TEMPERATURES REMAIN MILD, WITH 06Z READINGS RANGING
FROM CROSSVILLES 67 DEGREES, TO LEBANONS 72. DEW POINTS ARE
MAINLY IN THE LOWER 40S TO LOWER 50S. SURFACE FLOW CONTINUES
FROM THE SOUTH, AND THE STRENGTHENING PRESSURE GRADIENT IS
RESULTING IN SOME GUSTY WINDS.

THE SURFACE MAP SHOWS A 985 MB LOW CENTERED OVER EASTERN NEBRASKA,
WITH A COLD FRONT TRAILING SOUTHWARD, AND THE WARM FRONT EXTENDING
EASTWARD FROM THE LOW CENTER FAR TO OUR NORTH. THUS, MIDDLE
TENNESSEE REMAINS WELL INSIDE A BROAD MARITIME TROPICAL AIR MASS.
INTERESTINGLY, SURFACE DEW POINTS INCREASE FARTHER WEST, BUT DROP
CONSIDERABLY OVER THE SOUTHERN PLAINS, MEANING THERE IS QUITE A
BIT OF DRY AIR WRAPPING INTO THE LOW.

LONG TERM...AM EXPECTING SCATTERED CONVECTION TODAY ACROSS MIDDLE
TENNESSEE, WITH SLIGHTLY GREATER CHANCES DOWN SOUTH AROUND
WAYNESBORO AND LAWRENCEBURG. A WEAK, PRE-FRONTAL SURFACE TROUGH
WILL PUSH ACROSS THE MID STATE THIS MORNING, BUT THEN WE ACTUALLY
DRY OUT FOR SEVERAL HOURS LATER ON TODAY. THEREFORE, AM NOT
EXPECTING SIGNIFICANT RAINFALL OR SEVERE STORMS TODAY.

AT 00Z THIS EVENING, THE GFS/ETA/NGM MODELS FILL THE LOW TO 998-
999 MB AND BRING THE CENTER UP TO CAPE GIRARDEAU, AND AT 06Z,
THE LOW WILL BE AROUND JACKSON, TENNESSEE AS A STRONGER SHORTWAVE
DEVELOPS IN THE 850 MB FLOW. BY THIS TIME, DEEP MOISTURE AND A
DEEP POSITIVE OMEGA FIELD DEVELOP OVER THE MID STATE, MOST
STRONGLY DEPICTED BY THE GFS SOLUTION, AND TO A LESSER EXTENT BY
THE ETA AND NGM. STILL, THE CONSISTENCY SHOWN BY THE MODELS THE
LAST 2-3 DAYS GIVES HIGH CONFIDENCE TO TONIGHTS FORECAST.

LOOKING AT VARIOUS DYNAMICS AND INSTABILITY FIELDS GIVES A BETTER
UNDERSTANDING OF THE TYPE OF WEATHER WERE EXPECTING OVERNIGHT.
ALL MODELS ARE SHOWING STRONG UPWARD VERTICAL MOTION IN THE MID-
LEVELS, WITH EQUALLY SIGNIFICANT DIFFERENTIAL VORTICITY ADVECTION
WITHIN THE 700-500 MB LAYER, INDICATING UPWARD ACCELERATION
THROUGH THE MID-LEVELS. LIKEWISE, LAPSE RATES IN THIS LAYER WILL
REMAIN 6.5 TO 7.0 DEGREES CELSIUS PER KM THROUGHOUT TODAY AND
TONIGHT, INDICATING SUFFICIENT INSTABILITY FOR CONVECTION.

SIMILARLY, THE WIND FIELDS AT 06Z SHOW REMARKABLE UPPER-LEVEL
DIVERGENCE OVER MIDDLE TENNESSEE, WITH EQUALLY STRONG THETA-E
CONVERGENCE AT 850 MB, AND MOISTURE FLUX CONVERGENCE AT THE
SURFACE. ALL, OF COURSE, WILL BE CONTRIBUTORS TO THE ACTIVE
WEATHER WERE EXPECTING OVERNIGHT.

MODEL SOUNDINGS AT THE SAME TIME ALSO REFLECT DEEP INSTABILITY,
WITH MARKED DRY AIR INSTRUSION SHOWN ON THE GFS MODEL SOUDING FOR
BNA, TO A LESSER EXTEND ON THE NGM SOUNDING, WITH THE ETA MODEL
SHOWING A NEARLY SATURATED COLUMN 24 HOURS FROM NOW. USING THE NGM
SOUNDING AS A COMPROMISE, WERE STILL LOOKING AT A K-INDEX OF 33,
A LIFTED INDEX OF -6.4, AND CONVECTIVE AVAILABLE POTENTIAL ENERGY
OF 1865 J/KG. A UNIDIRECTIONAL WIND FIELD PUTS A LID ON THE 0-3 KM
HELICITY, WITH A VALUE OF ONLY 89. HOWEVER, THE FREEZING LEVEL
WILL BE AROUND 9,500 FEET, MEANING THAT THOSE STORMS WHICH DEVELOP
STRONG UPDRAFTS WILL LIKELY PRODUCE LARGE HAIL.

THE MOST RECENT DAY 1 CONVECTIVE OUTLOOK PLACES NORTHERN MIDDLE
TENNESSEE (CLARKSVILLE, GALLATIN, LIVINGSTON) UNDER A SLIGHT RISK
OF SEVERE WEATHER TODAY AND TONIGHT. A MODERATE RISK COVERS AREAS
FARTHER SOUTH (NASHVILLE, MURFREESBORO, CROSSVILLE), WHILE A HIGH
RISK AREA COVERS OUR EXTREME SOUTH (WAYNESBORO, LAWRENCEBURG,
PULASKI).

BY 12Z SATURDAY, THE LOW CENTER WILL HAVE MOVED INTO THE
APPALACHIANS, WITH DEEP WRAP-AROUND MOISTURE STILL EXPECTED TO
PRODUCE SOME LINGERING SHOWERS SATURDAY MORNING OVER MIDDLE
TENNESSEE, PARTICULARLY THE PLATEAU. WE WILL CLEAR OUT DURING THE
DAY SATURDAY AS THE MOISTURE PULLS EAST, AND THE 500 MB SHORTWAVE
SWINGS ACROSS THE AREA SIMULTANEOUSLY.

AFTERWARDS, LOOK FOR SEVERAL DAYS OF DRY WEATHER, WITH THE NEXT
WEATHER SYSTEM NOT EXPECTED UNTIL TUESDAY NIGHT AND WEDNESDAY.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MAG
Hazardous weather outlook, Apr 7, 12:23 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
1223 PM CDT FRI APR 7 2006

TNZ005>011-022>034-056>066-075-077>080-093>095-081030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
1223 PM CDT FRI APR 7 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG LOW PRESSURE SYSTEM WILL APPROACH MIDDLE TENNESSEE LATE
TODAY AND THEN MOVE ACROSS THE AREA OVERNIGHT. INCREASING AMOUNTS
OF MOISTURE WILL CONTINUE MOVING NORTH FROM THE GULF OF MEXICO
AND INTO THE MID STATE. THIS COMBINED WITH COLDER AIR MOVING IN
ALOFT WILL PRODUCE INCREASINGLY MORE UNSTABLE CONDITIONS AS THE
AFTERNOON CONTINUES. WINDS WILL ALSO BECOME QUITE FAVORABLE...
ESPECIALLY LATER THIS AFTERNOON THROUGH ABOUT MIDNIGHT TONIGHT...
SO THAT AN INCREASING RISK OF NOT ONLY VERY LARGE HAIL AND
DAMAGING WINDS...BUT TORNADOES AS WELL...WILL BE VERY LIKELY.

THE STORMS WILL BECOME MORE AND MORE NUMEROUS AS THE AFTERNOON CONTINUES
...AND CONTINUE IN THIS MANNER INTO THE NIGHTTIME HOURS. THE
GREATEST THREAT FOR TORNADIC ACTIVITY WILL BE LATE THIS AFTERNOON THROUGH
MIDNIGHT. SOME TORNADOES COULD MOVE LONG DISTANCES BEFORE DISSIPATING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL TAPER OFF DURING THE DAY
SATURDAY WITH SKIES CLEARING LATE. NO SIGNIFICANT WEATHER IS
EXPECTED FOR SUNDAY THROUGH TUESDAY. A CHANCE OF SHOWERS AND
THUNDERSTORMS IS EXPECTED TUESDAY NIGHT AND WEDNESDAY. THIS ACTIVITY
IS NOT EXPECTED TO BE SEVERE. NO SIGNIFICANT WEATHER WEDNESDAY NIGHT
AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGERS IS LIKELY THIS
AFTERNOON AND TONIGHT.

STEIGERWALDT

In the hours before

Special weather statement, Apr 7, 9:17 AM CDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
917 AM CDT FRI APR 7 2006

TNZ005>011-022>034-056>066-075-077>080-093>095-072100-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
917 AM CDT FRI APR 7 2006

...SEVERE WEATHER EXPECTED TODAY AND TONIGHT ACROSS MIDDLE
TENNESSEE...

A COLD FRONT AND LOW PRESSURE SYSTEM WILL APPROACH THE MID STATE
BRINGING SEVERE WEATHER...INCLUDING THE POTENTIAL FOR TORNADOES.
DURING THE DAY...STRENGTHENING SOUTH WINDS WILL PUMP WARM AND MOIST
AIR INTO THE REGION. THIS WILL CAUSE THE ATMOSPHERE TO BECOME VERY
UNSTABLE...AND SCATTERED THUNDERSTORMS WILL DEVELOP. CONDITION WILL
BE FAVORABLE FOR DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES
THROUGH THE DAY.

LATE IN THE AFTERNOON AND EVENING...THE COVERAGE AND INTENSITY OF
THUNDERSTORMS WILL INCREASE AS THE COLD FRONT MOVES CLOSER TO MIDDLE
TENNESSEE. ALONG WITH THE FRONT...A LOW PRESSURE SYSTEM WILL MOVE
SOUTHEAST FROM WEST TENNESSEE INTO ALABAMA. THIS LOW PRESSURE WILL
ENHANCE THE THUNDERSTORM ACTIVITY AND INCREASE THE POTENTIAL FOR
STRONG TORNADOES...ESPECIALLY OVER SOUTHERN MIDDLE TENNESSEE.

THE LATEST OUTLOOK FROM THE STORM PREDICTION CENTER PLACES NORTHERN
MIDDLE TENNESSEE AND THE CUMBERLAND PLATEAU, INCLUDING WAVERLY,
CLARKSVILLE, NASHVILLE, LIVINGSTON, AND CROSSVILLE, UNDER A MODERATE
RISK OF SEVERE WEATHER. AREAS FARTHER SOUTH, INCLUDING WAYNESBORO,
LAWRENCEBURG, PULASKI, COLUMBIA, AND MANCHESTER, HAVE A HIGH RISK
OF SEVERE WEATHER.

THIS HAS THE POTENTIAL TO BECOME A VERY DANGEROUS SITUATION. PEOPLE
IN MIDDLE TENNESSEE SHOULD MONITOR THE LATEST WEATHER INFORMATION
FREQUENTLY THROUGHOUT THE DAY AND TONIGHT. REVIEW YOUR SEVERE
WEATHER SAFETY PLAN NOW SO YOU WILL BE PREPARED IF SEVERE WEATHER
APPROACHES YOUR LOCATION.

13
Local storm report, Apr 7, 11:26 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1126 AM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 AM     HAIL             16 NW DOVER             36.65N 88.05W
04/07/2006  E0.88 INCH       STEWART            TN   LAW ENFORCEMENT

1110 AM     HAIL             10 W DOVER              36.48N 88.02W
04/07/2006  E0.88 INCH       STEWART            TN   PUBLIC

            PINEY CAMPGROUND

&&

STEIGERWALDT
Special weather statement, Apr 7, 12:02 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1202 PM CDT FRI APR 7 2006

TNZ005>011-022>034-056>066-075-077>080-093>095-072300-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
1202 PM CDT FRI APR 7 2006

...MAJOR SEVERE WEATHER EVENT WILL CONTINUE TO DEVELOP TODAY AND
TONIGHT ACROSS MIDDLE TENNESSEE...

A COLD FRONT AND LOW PRESSURE SYSTEM WILL APPROACH THE MID STATE
BRINGING SEVERE WEATHER...INCLUDING THE POTENTIAL FOR TORNADOES.
STRENGTHENING SOUTH WINDS WILL PUMP WARM AND MOIST AIR INTO THE
REGION. THIS WILL CAUSE THE ATMOSPHERE TO BECOME VERY UNSTABLE...AND
SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP. THUNDERSTORMS HAVE
ALREADY PRODUCED VERY LARGE HAIL OVER PARTS OF WEST TENNESSEE AND
ALONG THE TENNESSEE RIVER. CONDITIONS WILL CONTINUE TO BE FAVORABLE
FOR DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES ACROSS
ALL OF THE MID STATE.

LATE IN THE AFTERNOON AND EVENING...THE COVERAGE AND INTENSITY OF
THUNDERSTORMS WILL INCREASE AS THE COLD FRONT MOVES CLOSER TO MIDDLE
TENNESSEE. ALONG WITH THE FRONT...A LOW PRESSURE SYSTEM WILL MOVE
SOUTHEAST FROM WEST TENNESSEE INTO ALABAMA. THIS LOW PRESSURE WILL
ENHANCE THE THUNDERSTORM ACTIVITY AND INCREASE THE POTENTIAL FOR
STRONG TORNADOES...ESPECIALLY OVER SOUTHERN MIDDLE TENNESSEE.

THE LATEST OUTLOOK FROM THE STORM PREDICTION CENTER PLACES ALL OF
MIDDLE TENNESSEE IN A HIGH RISK OF SEVERE WEATHER. THIS HAS THE
POTENTIAL TO BECOME A VERY DANGEROUS SITUATION. PEOPLE IN MIDDLE
TENNESSEE SHOULD MONITOR THE LATEST WEATHER INFORMATION FREQUENTLY
THROUGHOUT THE DAY AND TONIGHT. REVIEW YOUR SEVERE WEATHER SAFETY
PLAN NOW SO YOU WILL BE PREPARED IF SEVERE WEATHER APPROACHES YOUR
LOCATION.

13
Local storm report, Apr 7, 12:35 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1235 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 PM     HAIL             BIG SANDY               36.23N 88.09W
04/07/2006  M1.00 INCH       BENTON             TN   TRAINED SPOTTER

            3/4 TO 1 INCH HAIL IN BIG SANDY

&&

MMURPHY
Local storm report, Apr 7, 12:37 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1237 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 PM     HAIL             1 N CAMDEN              36.08N 88.10W
04/07/2006  M1.75 INCH       BENTON             TN   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL

&&

MMURPHY
Local storm report, Apr 7, 1:04 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
104 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 PM     HAIL             7 N CAMDEN              36.17N 88.10W
04/07/2006  M1.75 INCH       BENTON             TN   PUBLIC

            GOLF BALL SIZE HAIL COVERING THE GROUND

&&

MMURPHY

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 10:47 AM CDTSevere Thunderstorm WarningOHXStewart43 min
Apr 7, 12:12 PM CDTTornado WarningOHXBenton33 min
Apr 7, 12:24 PM CDTSevere Thunderstorm WarningOHXStewart36 min
Apr 7, 12:30 PM CDTSevere Thunderstorm WarningOHXHouston, Humphreys45 min
Apr 7, 12:38 PM CDTTornado WarningOHXHumphreys37 min
Apr 7, 12:48 PM CDTTornado WarningOHXBenton42 min
Apr 7, 1:04 PM CDTTornado WarningOHXDickson, Houston41 min
Apr 7, 1:27 PM CDTSevere Thunderstorm WarningOHXCheatham, Montgomery12 min
Apr 7, 1:32 PM CDTTornado WarningOHXCheatham28 min
Apr 7, 1:39 PM CDTTornado WarningOHXBenton33 min
Apr 7, 1:42 PM CDTTornado WarningOHXDickson33 min
Apr 7, 1:48 PM CDTTornado WarningOHXDavidson27 min
Apr 7, 1:51 PM CDTTornado WarningOHXPerry39 min
Apr 7, 1:53 PM CDTSevere Thunderstorm WarningOHXRobertson37 min
Apr 7, 1:59 PM CDTTornado WarningOHXHumphreys46 min
Apr 7, 2:09 PM CDTTornado WarningOHXCheatham36 min
Apr 7, 2:11 PM CDTTornado WarningOHXSumner49 min
Apr 7, 2:17 PM CDTTornado WarningOHXDavidson43 min
Apr 7, 2:20 PM CDTTornado WarningOHXLewis, Perry40 min
Apr 7, 2:45 PM CDTTornado WarningOHXMacon, Trousdale60 min
Apr 7, 2:49 PM CDTTornado WarningOHXHickman, Maury41 min
Apr 7, 2:50 PM CDTTornado WarningOHXCheatham, Dickson, Williamson55 min
Apr 7, 2:56 PM CDTTornado WarningOHXSumner34 min
Apr 7, 3:07 PM CDTTornado WarningOHXClay, Jackson53 min
Apr 7, 3:11 PM CDTTornado WarningOHXDavidson49 min
Apr 7, 3:25 PM CDTTornado WarningOHXBedford, Marshall, Maury, Rutherford, Williamson50 min
Apr 7, 3:31 PM CDTTornado WarningOHXOverton, Pickett59 min
Apr 7, 3:46 PM CDTTornado WarningOHXPerry29 min
Apr 7, 3:49 PM CDTSevere Thunderstorm WarningOHXBenton26 min
Apr 7, 3:51 PM CDTSevere Thunderstorm WarningOHXWilson54 min
Apr 7, 3:55 PM CDTTornado WarningOHXWilson43 min
Apr 7, 3:57 PM CDTTornado WarningOHXClay33 min
Apr 7, 3:59 PM CDTTornado WarningOHXHickman46 min
Apr 7, 4:04 PM CDTSevere Thunderstorm WarningOHXFentress41 min
Apr 7, 4:09 PM CDTTornado WarningOHXCannon, Rutherford36 min
Apr 7, 4:12 PM CDTTornado WarningOHXHickman33 min
Apr 7, 4:18 PM CDTSevere Thunderstorm WarningOHXHouston, Stewart27 min
Apr 7, 4:31 PM CDTSevere Thunderstorm WarningOHXDavidson11 min
Apr 7, 4:35 PM CDTTornado WarningOHXDeKalb, Warren25 min
Apr 7, 4:40 PM CDTTornado WarningOHXWilliamson35 min
Apr 7, 4:47 PM CDTSevere Thunderstorm WarningOHXWayne43 min
Apr 7, 4:57 PM CDTSevere Thunderstorm WarningOHXSmith, Wilson48 min
Apr 7, 4:58 PM CDTTornado WarningOHXDeKalb, White47 min
Apr 7, 5:13 PM CDTSevere Thunderstorm WarningOHXDeKalb32 min
Apr 7, 5:17 PM CDTTornado WarningOHXWilliamson13 min
Apr 7, 5:25 PM CDTTornado WarningOHXLawrence, Wayne35 min
Apr 7, 5:29 PM CDTSevere Thunderstorm WarningOHXPutnam31 min
Apr 7, 5:32 PM CDTSevere Thunderstorm WarningOHXCumberland28 min
Apr 7, 5:34 PM CDTSevere Thunderstorm WarningOHXRutherford41 min
Apr 7, 5:53 PM CDTSevere Thunderstorm WarningOHXGiles37 min
Apr 7, 5:54 PM CDTSevere Thunderstorm WarningOHXCumberland36 min
Apr 7, 5:56 PM CDTSevere Thunderstorm WarningOHXOverton, Putnam34 min
Apr 7, 6:02 PM CDTSevere Thunderstorm WarningOHXLawrence18 min
Apr 7, 6:03 PM CDTTornado WarningOHXCumberland21 min
Apr 7, 6:09 PM CDTSevere Thunderstorm WarningOHXCannon, Warren36 min
Apr 7, 6:15 PM CDTSevere Thunderstorm WarningOHXDeKalb38 min
Apr 7, 6:18 PM CDTTornado WarningOHXGiles, Marshall27 min
Apr 7, 6:22 PM CDTTornado WarningOHXWarren38 min
Apr 7, 6:32 PM CDTTornado WarningOHXBedford43 min
Apr 7, 6:37 PM CDTSevere Thunderstorm WarningOHXMaury, Williamson23 min
Apr 7, 6:38 PM CDTSevere Thunderstorm WarningOHXWhite52 min
Apr 7, 6:42 PM CDTTornado WarningOHXVan Buren48 min
Apr 7, 6:49 PM CDTSevere Thunderstorm WarningOHXMarshall26 min
Apr 7, 6:53 PM CDTSevere Thunderstorm WarningOHXGiles52 min
Apr 7, 6:57 PM CDTSevere Thunderstorm WarningOHXDavidson, Williamson33 min

Nearby

Tornado Warnings in Tennessee, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.